Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 100, Number 3

All articles in this issue are freely accessible.

Rings of integer-valued continuous functions
R. S. Pierce.
Trans. Amer. Math. Soc. 100 (1961), 371-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131438
On difference methods for the solution of a Cauchy problem for a hyperbolic equation with data on a parabolic line
Hajimu Ogawa.
Trans. Amer. Math. Soc. 100 (1961), 395-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0139846
On difference methods for the solution of a Tricomi problem
Hajimu Ogawa.
Trans. Amer. Math. Soc. 100 (1961), 404-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0139845
Analytic distribution kernels
J. Barros-Neto.
Trans. Amer. Math. Soc. 100 (1961), 425-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136991
Algebras of holomorphic functions on one-dimensional varieties
Hugo Rossi.
Trans. Amer. Math. Soc. 100 (1961), 439-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131164
A general class of linear transformations of Wiener integrals
D. A. Woodward.
Trans. Amer. Math. Soc. 100 (1961), 459-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131163
On the characterization of linear and projective linear groups. I
John H. Walter.
Trans. Amer. Math. Soc. 101 (1961), 481-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132789
Filtered algebras and representations of Lie algebras
R. Sridharan.
Trans. Amer. Math. Soc. 100 (1961), 530-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130900